Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Gastroenterology
Volume 13, Issue 2, Pages 159-162
http://dx.doi.org/10.1155/1999/361431
Brief Communication

Lupus-Like Syndrome Caused by 5-Aminosalicylic Acid in Patients with Inflammatory Bowel Disease

Andrew W Kirkpatrick,1 Arthur A Bookman,2 and Flavio Habal3

1Trauma Services, Vancouver Hospital and Health Sciences Centre, Vancouver, British Columbia, Canada
2Department of Internal Medicine and Rheumatology, , , The Toronto Hospital, Western Division, Toronto, Ontario, Canada
3Department of Gastroenterology, Division of Internal Medicine, The Toronto Hospital, Toronto, Ontario, Canada

Received 8 June 1998; Accepted 11 September 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [14 citations]

The following is the list of published articles that have cited the current article.

  • Jean Sibilia, “Les lupus induits par les médicaments,” Revue du Rhumatisme, vol. 69, no. 4, pp. 355–369, 2002. View at Publisher · View at Google Scholar
  • Anne-Barbara Mongey, and Evelyn V. Hess, “Drug And Environmental Lupus: Clinical Manifestations And Differences,” Systemic Lupus Erythematosus, pp. 1211–1237, 2004. View at Publisher · View at Google Scholar
  • Nitzan, Elias, and Saliba, “Systemic lupus erythematosus and inflammatory bowel disease,” European Journal of Internal Medicine, vol. 17, no. 5, pp. 313–318, 2006. View at Publisher · View at Google Scholar
  • Gaubitz, Heidemarie Becker, Domschke, and Kucharzik, “Joint involvement in chronic inflammatory bowel disease - Current diagnostics and treatment options,” Zeitschrift fur Gastroenterologie, vol. 44, no. 6, pp. 497–502, 2006. View at Publisher · View at Google Scholar
  • Rakesh Shah, and Alastair Forbespp. 21–24, 2007. View at Publisher · View at Google Scholar
  • Adam Mor, Michael H. Pillinger, Robert L. Wortmann, and Hal J. Mitnick, “Drug-Induced Arthritic and Connective Tissue Disorders,” Seminars in Arthritis and Rheumatism, vol. 38, no. 3, pp. 249–264, 2008. View at Publisher · View at Google Scholar
  • Anne-Barbara Mongey, and Evelyn V. Hess, “Drug-Induced Disease,” Systemic Lupus Erythematosus, pp. 599–627, 2011. View at Publisher · View at Google Scholar
  • Özcan Hiz, Elif Gülcü, Yasemin Özkan, Ibrahim Tekeoǧlu, and Nesim Aladaǧ, “Pleuropericarditis associated with sulphasalazine in a case of rheumatoid arthritis: A drug-induced lupus-like syndrome,” Turkish Journal of Rheumatology, vol. 26, no. 3, pp. 248–253, 2011. View at Publisher · View at Google Scholar
  • Konstantinos H. Katsanos, Paraskevi V. Voulgari, and Epameinondas V. Tsianos, “Inflammatory bowel disease and lupus: A systematic review of the literature,” Journal of Crohn's and Colitis, vol. 6, no. 7, pp. 735–742, 2012. View at Publisher · View at Google Scholar
  • Daniel J. Wallace, “Specialized Treatment Approaches and Niche Therapies for Lupus Subsets,” Dubois' Lupus Erythematosus and Related Syndromes, pp. 626–632.e12, 2013. View at Publisher · View at Google Scholar
  • M. Pretel, L. Marquès, and A. España, “Lupus eritematoso inducido por fármacos,” Actas Dermo-Sifiliográficas, vol. 105, no. 1, pp. 18–30, 2014. View at Publisher · View at Google Scholar
  • M. Pretel, L. Marquès, and A. España, “Drug-Induced Lupus Erythematosus,” Actas Dermo-Sifiliográficas (English Edition), vol. 105, no. 1, pp. 18–30, 2014. View at Publisher · View at Google Scholar
  • Robert L Rubin, “Drug-induced lupus,” Expert Opinion on Drug Safety, vol. 14, no. 3, pp. 361–378, 2015. View at Publisher · View at Google Scholar
  • Dana Ben-Ami Shor, Shani Dahan, Doron Comaneshter, Arnon D. Cohen, and Howard Amital, “Does inflammatory bowel disease coexist with systemic lupus erythematosus?,” Autoimmunity Reviews, 2016. View at Publisher · View at Google Scholar